# SDR CA030401001

- Difficulty date: March 31, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 2,783 hours
- Engine: Lyc TIO540C1A
- System (JASC): 3210 · Main Landing Gear
- Part: Tube
- Part number: 1742002
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THREE CRACKS WERE FOUND ON THE RT MLG OUTBOARD TUBE ASSEMBLY OF THE DRAG LINK FITTING SUPPORT.  THE CRACKS ARE LOCATED AROUND THE LOWER MOUNTING BOLT HOLE OF THE TUBE ASSEMBLY.  AFTER REMOVAL OF THE DRAG LINK SUPPORT ASSEMBLY, THE FORWARD SUPPORT FITTING WAS FOUND WITH TWO CRACKS ALONG THE EACH SIDE OF THE CASTING SEAM TO THEMOUNTING BOLT HOLE.
